Common "Dizziness" queries answered by top doctors | iCliniq

Dizziness

The feeling of being lightheaded and unbalanced is called dizziness. Some of the causes of dizziness are vertigo, Meniere's disease, drop in blood pressure, anxiety disorders, ear infection, heat stroke, motion sickness, anemia, and a decrease in blood volume.

Recently Answered Questions Recently Answered Questions

All the answers published on this website are written by verified Health and Wellness Experts and Therapists. The Content has been moderated by the iCliniq Content Review Team before publication. Post your health questions on iCliniq-Wellness by choosing the right Wellness Specialty and get them answered. Your queries will be answered 24/7 by top Wellness Experts from iCliniq-Wellness.

I have severe dizziness and muscle pain in the neck. Kindly help.

Query: Hello doctor, I am an athlete have severe dizziness, muscle pain in the neck, and behind the neck. In the upper back vibration of shoulders when I move. Please help.  Read Full »


Shakti Mishra

Answer: Hello, Welcome to icliniq.com. It might be a neurological problem. Due to which there are muscle and nerve involvement. Neurological tests are required to be conducted. Once the exact cause is known, you can go for a physiotherapy session consisting of stretching of the neck and shoulder muscles, ...  Read Full »

I get dizziness due to out of C1. What should I do?

Query: Hello doctor, I am struggling with dizziness due to C1 being out. My chiropractic sessions are not helping. My chiropractor does not hold the C1 itself, but just my head and cracks. Is what he is doing wrong? Should not he grab the out of place bone and crack it?  Read Full »


James F. Geiselman

Answer: Hi, Welcome to icliniq.com. I have reviewed your question. I am sorry you are experiencing back pain and dizziness. Believe it or not, 80% of people will experience back pain at some point in their life. I do have several questions before I can fully answer your question. How do you know C1 is ...  Read Full »

Can I be fatigued after changing from allopathy to Ayurveda?

Query: Hello doctor, I had an allopathic antidepressant for the past two years. Now, I replaced that with Ayurveda treatment, but I am feeling very fatigue, tired, lazy, and dizzy. What is the reason? Currently, I am having Manasamitra Vatakam medicine.  Read Full »


Dr. Arul Amuthan L

Answer: Hi, Welcome to icliniq.com. You developed these symptoms for two reasons. The first may be due to the medicine that you had being ineffective and so the disease again started. Secondly, it could be due to the side effects of the Ayurveda drugs. If you mention the allopathy and Ayurveda drugs you us...  Read Full »

I am experiencing a fluid-filled pocket in my neck after going to a chiropractor. What should I do?

Query: Hello doctor, I went to a chiropractor after suffering from basilar migraines for the previous twelve years, hoping to gain from correcting subluxations in my cervical and thoracic spine. He used the Gonstead technique to make my changes. I was tight on my right side, and when he adjusted my neck, I...  Read Full »


James F. Geiselman

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Spinal manipulation has a few challenges, but it does have risks, just like any other operation. However, in your situation, it appears that the adjustment produced some irritation to the soft tissue, resulting in swel...  Read Full »

I feel anxious, lonely, and dizzy even if I am surrounded by people. Why so?

Query: Hello doctor,I am anxious and feel alone, and dizzy even though I am surrounded by people. Why so?Kindly help.  Read Full »


Lakhani Kiran

Answer: Hello, Welcome to icliniq.com. Thank you for your query. I would like to tell you that you are not alone. There are others also who go through such situations. The fact that you have initiated to take help is the first step to recovery. Always remember that it is a phase and it is going to change. I...  Read Full »

Can headaches result in dizziness and balancing problems?

Query: Hello doctor, I am 29 years old. A couple of months ago, I had a severe headache. Usually, I get headaches, but for my comfort, I press the back of the neck (a gap that connects the head to the neck). I think I pressed too much. I felt that something traveled from the back of my neck towards the tem...  Read Full »


Sreenivasa Rao

Answer: Hello, Welcome to icliniq.com. Your issue is related to the upper neck issue. Nothing to worry about. All you need to do is get your neck diagnosed properly. A good physiotherapist works on improving the mobility of the neck. Good mobilization of the neck and strengthening of the muscles will help...  Read Full »

Is it acceptable to take Levothyroxine with an MAO inhibitor?

Query: Hello doctor, I am wondering if I can take Levothyroxine along with MAO inhibitor? Also, I have taken Etizolam for a sleep disorder, how long do I need to wait before I can take MAO inhibitor?  Read Full »


Dr. Amrit Agarwal

Answer: Hello, Welcome to icliniq.com. You can take Levothyroxine with MAO (monoamine oxidase) inhibitor. The list of contraindicated drugs is as follows. Amphetamines. Cocaine. MDMA (3,4-Methylenedioxymethamphetamine). Opiates. Barbiturates. Decongestants and allergy medications. Diet pill...  Read Full »

ask-doctor-img Ask a Wellness Expert Online

Choose a Specialty
* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.